[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] hives



Kim 
& Clara
I think the med is predinzone (spelling may not be right) - It is a
steriod.  My son had severe hives from an allergic reaction (not to
insulin though) and he was on this for about 2 months - you have to wean
off it slowly though or you could experience severe joint pain.  They
Dr. thought it may have been an allergic reaction to his thyroid meds.
Lisa

email @ redacted wrote:
> 
> hi clara -
> 
> i had severe hives twice - once for 9 months, the second time for 18 months.
>     i'd swell up so terribly i looked like i'd been in a fight with mike
> tyson.      my eyes would swell shut, my lips would swell 4 times their
> normal size.....my internist was afraid my throat would close.         the
> first time they went away when i got pregnant.      the second time i was in
> a different state, and got a prescription for a medicine that reduced the
> hives AND swelling considerably.      i can't remember the name of it,
> though, unfortunately.         they finally went away.
> 
> i sure hope you can find out the cause - it's not fun.
> 
> good luck,
> kim
> 
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml